Publication
Title
Is there a light regime determined tree ideotype?
Author
Language
English
Source (journal)
Journal of theoretical biology. - London
Publication
London : 1994
ISSN
0022-5193
Volume/pages
169(1994), p. 153-161
ISI
A1994NZ19800006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.07.2017
To cite this reference